MathSciNet Relay Station
MathSciNet bibliographic data
MR1808613 14E05 (14B25 14E22)
Cutkosky, Dale; Piltant, Olivier Monomial resolutions of morphisms of algebraic surfaces. Special issue in honor of Robin Hartshorne. Comm. Algebra 28 (2000), no. 12, 5935–5959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement